# SDR AALA202105069018

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 73,647 hours, 28,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53470490000300
- Condition: Corroded
- Location: Frms 50-51 S38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF WEB BETWEEN FR50 AND FR51 AT STR 38R, MEASURING L=1.5 IN, W=1.0 IN, D=0.015 IN. REPLACED WEB WITH NEW IAW SRM 51-72-11.
